MAUDE Adverse Event Report: AESCULAP AG ENNOVATE COUNTER TORQUE L-HANDLE; SPINE SURGERY

AESCULAP AG ENNOVATE COUNTER TORQUE L-HANDLE; SPINE SURGERY
Model Number SZ282R
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Additional information / investigation results will be provided in a supplemental report.
 
Event or Problem Description
According to the complaint description the surgeon used a hammer to seat the counter torque and there was no impact to patient.Additional information has been requested but not yet received as of this report.Additional patient information is not available.The adverse event / malfunction is filed under aag reference (b)(4).Associated medwatch-reports: 9610612-2020-00759 (b)(4).9610612-2020-00760 (b)(4).
 
Additional Manufacturer Narrative
Associated medwatch-reports: 9610612-2020-00759 ((b)(6) - sz282r), 9610612-2020-00760 ((b)(6) - sz277r).Due to the fact that no lot number was provided, a review of the device history records for the complained device is not possible.In similar cases as the described, the rod persuader was not completely / correct attached at the pedicle screw.This leads to the jamming of the instrument.The ifu figures out, to ensure the correct attaching to the head of the pedicle screw.Therefore we assume a handling error as the most likely root cause.

Brand Name
ENNOVATE COUNTER TORQUE L-HANDLE
Common Device Name
SPINE SURGERY
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key10765407
Report Number9610612-2020-00759
Device Sequence Number19117379
Product Code LXH
UDI-Device Identifier04046964700309
UDI-Public4046964700309
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSZ282R
Device Catalogue NumberSZ282R
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/02/2020
Supplement Date Received by Manufacturer11/10/2020
Initial Report FDA Received Date10/30/2020
Supplement Report FDA Received Date12/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;